International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 625-632
Extension sets for real analytic functions and applications to Radon transforms
Escuela de Matemática, Universidad de Costa Rica, San José, Costa Rica
Received 23 November 1994
Copyright © 1996 Vernor Arguedas and Ricardo Estrada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The real analytic character of a function is determined from its behavior along
radial directions for , where is a small set. A support theorem for
Radon transforms in the plane is proved. In particular if extends to an entire function for and
is real analytic in then it also extends to an entire function in .